# SDR CHQA200700009

- Difficulty date: April 5, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N647BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7399
- Aircraft time: 13,411 hours, 11,664 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3274 - PBI-IAH - RECEIVED FLAP FAIL EICAS MESSAGE DURING CLIMB-OUT.  FLAPS FAILED IN 0 DEGREE POSITION.  RAN QRH.  NO DIVERSION REQUIRED.  DECLARED EMERGENCY AND LANDED IN IAH UNEVENTFULLY.  MAINTENANCE COMPLIED WITH AD 2006-12-21 MAINTENANCE PROCEDURES.  SYSTEM RESET AND OPS CHECK GOOD.
